On some questions of analysis in Hilbert space. I
Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 81-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1967_1_2_a7,
author = {G. E. Shilov},
title = {On some questions of analysis in {Hilbert} space. {I}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {81--90},
year = {1967},
volume = {1},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a7/}
}
G. E. Shilov. On some questions of analysis in Hilbert space. I. Funkcionalʹnyj analiz i ego priloženiâ, Tome 1 (1967) no. 2, pp. 81-90. http://geodesic.mathdoc.fr/item/FAA_1967_1_2_a7/